# SDR AALA961778

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CORRODED AND BULGED OUT STRINGER 25L-26L.  CUT OUT DAMAGED SKIN AND INSTALLED FLUSH DOUBLER REPAIR PER SRM 53-30-3 FIG 6.  (M)
